# SDR CALA9801648

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT FLOOR SUPPORT ANGLE CORRODED AT STA 535, RBL 20.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-40-3, 51-30-2, 51-10-2, AND MM 51-20-11.
